American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J53) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harold Donnelly. Positive curvature and eigenfunctions of the Laplacian. Proc. Amer. Math. Soc. 136 (2008) 373-376. MR 2350426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harold Donnelly. Exceptional sequences of eigenfunctions for hyperbolic manifolds. Proc. Amer. Math. Soc. 135 (2007) 1551-1555. MR 2276666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1